# SDR UALA2011072503778

- Difficulty date: July 22, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 43,228 hours, 17,625 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Faulty
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OXYGEN MASK DOORS 2LH, 24 RT, 27 LT AND 30 LT FAILED THE RELEASE TEST.  ACCOMPLISHED ON DOCK W.U. R5699N.
